# SDR A6WA200840487

- Difficulty date: June 5, 2008
- Submitted: July 22, 2008
- Operation: Air carrier
- Aircraft: N449AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7818
- Aircraft time: 11,796 hours, 11,592 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sill
- Condition: Cracked
- Location: Bs 574
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CARGO BAY FLOOR SILL FOUND CRACKED AT FS 574.00.  CARGO BAY FLOOR SILL AT FS 574.00 REPAIRED IAW REO 601R-53-61-1741.  (A)
